# SDR P5CA0401258

- Difficulty date: October 18, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,940 hours, 18,730 cycles
- Engine: Pwa JT9D7Q
- Engine time: 62,795 hours, 15,362 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 773190001
- Part serial: E02236
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN STARTING NR 2 ENGINE, N2 WENT 62.5 PERCENT IMMEDIATELY.  NR 2 GENRATOR CAME ON LINE IMMEDIATELY, NO N1 INDICATION, OIL QTY WENT FROM FULL TO 3/4.  REPLACED GEARBOX ANGLE PER AMM 72-61-03.  OPERATIONAL & LEAK CHECK OK PER AMM 71-00-00.
